Growth of preferential attachment random graphs via continuous-time branching processes. Athreya, K. B., Ghosh, A. P., & Sethuraman, S. Proc. Indian Acad. Sci. Math. Sci., 118(3):473–494, 2008.
Growth of preferential attachment random graphs via continuous-time branching processes [link]Paper  doi  bibtex   
@article{MR2450248,
	Author = {Athreya, Krishna B. and Ghosh, Arka P. and Sethuraman, Sunder},
	Date-Added = {2010-10-05 16:04:31 -0700},
	Date-Modified = {2013-08-11 13:24:40 +0000},
	Doi = {10.1007/s12044-008-0036-2},
	Fjournal = {Indian Academy of Sciences. Proceedings. Mathematical Sciences},
	Issn = {0253-4142},
	Journal = {Proc. Indian Acad. Sci. Math. Sci.},
	Keywords = {Preferential Attachment},
	Mrclass = {60J80 (05C80 60J85)},
	Mrnumber = {MR2450248 (2009k:60186)},
	Mrreviewer = {Sebastian M{{\"u}}ller},
	Number = {3},
	Pages = {473--494},
	Title = {Growth of preferential attachment random graphs via continuous-time branching processes},
	Url = {http://dx.doi.org/10.1007/s12044-008-0036-2},
	Volume = {118},
	Year = {2008},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://ams.org/mathscinet-getitem?mr=2450248},
	Bdsk-Url-2 = {http://dx.doi.org/10.1007/s12044-008-0036-2}}

Downloads: 0